# SDR UALA2012111606625

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,191 hours, 15,914 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT VIBRATION WHEN FLAPS FULL EXTEND.  FOUND WING TO FUSELAGE PANEL 193AT SEAL INSTALLED BACKWARDS AND NOT CONTACTING WING SURFACE PER MM.  ALSO SEAL RETAINER INSTALLED INCORRECTLY.  REPOSITIONED SEAL AND INSTALLED RETAINER CORRECTLY FOUND PANEL 194AT SEAL WORN AND INCORRECTLY INSTALLED.  REPLACED SEAL.
